# SDR DALA2022052603661

- Difficulty date: May 23, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 80,204 hours, 30,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5643 DURING SVC CHK FOUND LAMP INOP AT 16D CEILING PANEL. CORRECTIVE ACTION: REMOVED AND REPLACED EMERGENCY LIGHT CAP ASSY BY SEAT 16C/D PER B757 AMM 33-51. CHECKS GOOD. (8768633)
